MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-RCV-A0, FR8A-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a zapping sensation when the neurostimulator was not in use.The commercial team member changed the programs on the transmitter assembly and moved the electrodes which resolved the report of zapping sensations.No further issues have been reported.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the patient having another non-curonix device implanted has been ruled out as a potential cause.After the programs on the transmitter assembly were changed and the electrodes were moved, the report of zapping sensations was resolved.The stimulator is used to treat pain.The cause of the zapping sensations is due to programming parameters as the issue was resolved after the programs on the transmitter assembly were changed and the electrodes were moved (user error-commercial team member).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, a capa is not required.Unintended stimulation/new pain issues rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22790124
Report Number3010676138-2025-00165
Device Sequence Number8314935
Product Code GZF
UDI-Device Identifier00850051034284
UDI-Public(01)00850051034284(17)270301
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR8A-RCV-A0, FR8A-RCV-B0
Device Lot NumberSWO250328, SWO250123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexMale